RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 4, Pages 104–113 (Mi dm1214)  

Statistical problems on random permutations with censored data

G. I. Ivchenko, M. V. Soldatkina


DOI: https://doi.org/10.4213/dm1214

Full text: PDF file (122 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:5-6, 609–618

Bibliographic databases:

UDC: 519.2
Received: 28.08.2012

Citation: G. I. Ivchenko, M. V. Soldatkina, “Statistical problems on random permutations with censored data”, Diskr. Mat., 24:4 (2012), 104–113; Discrete Math. Appl., 22:5-6 (2012), 609–618

Citation in format AMSBIB
\Bibitem{IvcSol12}
\by G.~I.~Ivchenko, M.~V.~Soldatkina
\paper Statistical problems on random permutations with censored data
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 4
\pages 104--113
\mathnet{http://mi.mathnet.ru/dm1214}
\crossref{https://doi.org/10.4213/dm1214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088093}
\elib{http://elibrary.ru/item.asp?id=20730455}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 5-6
\pages 609--618
\crossref{https://doi.org/10.1515/dma-2012-042}


Linking options:
  • http://mi.mathnet.ru/eng/dm1214
  • https://doi.org/10.4213/dm1214
  • http://mi.mathnet.ru/eng/dm/v24/i4/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:230
    Full text:61
    References:27
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019